Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 87, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 25, 2005, 10:31 AM CDT for Muscatine County, Iowa. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2005, 10:31 AM CDT (15:31 UTC)
- Expired
- Jul 25, 2005, 11:07 AM CDT
- In force
- 36 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 42 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 10:36 AM CDT | TSTM WND GST 50 | 5 Nne Muscatine, IA | |
| Jul 25, 10:54 AM CDT | TSTM WND DMG | Stockton, IA | LARGE OAK TREES UPROOTED. |
| Jul 25, 10:57 AM CDT | TSTM WND GST 50 | 5 Nne Muscatine, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 10:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1108 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 251531
SVRDVN
IAC139-251615-
/O.NEW.KDVN.SV.W.0087.050725T1531Z-050725T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1031 AM CDT MON JUL 25 2005
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MUSCATINE COUNTY IN EAST CENTRAL IOWA
THIS INCLUDES THE CITY OF MUSCATINE
* UNTIL 1115 AM CDT
* AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MUSCATINE...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILTON BY 1045 AM CDT
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4152 9131 4135 9121 4147 9079 4158 9081
4160 9100
$$
ERVIN2 follow-up statements
000
WWUS53 KDVN 251543
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1042 AM CDT MON JUL 25 2005
IAC139-251615-
/O.CON.KDVN.SV.W.0087.000000T0000Z-050725T1615Z/
MUSCATINE IA-
1042 AM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 AM CDT FOR
EASTERN MUSCATINE COUNTY...
AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR SWEETLAND CENTER...OR ABOUT 7 MILES NORTHEAST OF
MUSCATINE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
5 MILES NORTHWEST OF WILDCAT DEN STATE PARK BY 1045 AM CDT
PLEASANT PRARIE...STOCKTON AND 6 MILES NORTHWEST OF MIDWAY BEACH BY
1050 AM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4154 9120 4140 9112 4147 9079 4158 9081
4160 9100
$$
ERVIN000
WWUS53 KDVN 251607
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1107 AM CDT MON JUL 25 2005
IAC139-251617-
/O.CAN.KDVN.SV.W.0087.000000T0000Z-050725T1615Z/
MUSCATINE IA-
1107 AM CDT MON JUL 25 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MUSCATINE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT PRODUCED WIND IN EXCESS OF 60 MPH HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND
GUSTY WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4154 9120 4140 9112 4147 9079 4158 9081
4160 9100
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:10 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 25, 9:10 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 910 AM CDT MON JUL 25 2005 .UPDATE... UPDATING GRIDS/ZONES TO INCREASE COVERAGE OF PRECIP THIS MORNING WITH CONVECTIVE DEVELOPMENT IN THE SOUTHWEST CWA. DID NOT CHANGE TEMP GRIDS AS CLOUD COVERAGE IS STILL SCATTERED TO BROKEN AND AREAS SOUTH OF THE WARM FRONT IN PARTICULAR ARE WARMING QUICKLY. ..MAYES.. && .PREVIOUS UPDATE (ISSUED AT 720 AM)... SENDING ZONE/GRID UPDATE TO ADJUST FIRST PERIOD PCPN TO ACCOUNT FOR LATEST TRENDS WITH NEW CONVECTION RECENTLY FLARING UP ON OUTFLOW IN THE NORTHWEST ZONES. CAPPING WEAKER WITH INFLUX OF MOISTURE.. SO CAN/T RULE OUT CONVECTION AT ANY TIME.. THOUGH MOST FAVORABLE TIL MID MORNING AND AGAIN MID-LATE AFTN. MORE WIDESPREAD PCPN THOUGH STILL ON TAP FOR LATER THIS EVE AND OVERNIGHT ESP WEST OF THE MISSISSIPPI AS COLD FRONT MOVES INTO EASTERN IA. ALSO ADJUSTED MAX TEMPS DOWN A FEW DEGS MOST LOCATIONS DUE TO CONVECTIVE DEBRIS. KEPT HEAT ADVISORY BUT COULD BE MARGINAL WITH CLOUDS. ..05.. && .PREVIOUS DISCUSSION... .SYNOPSIS... HERE WE GO AGAIN.. THE RICH GET RICHER AND THE POOR GET POORER... :-( MCS PRODUCING HEFTY RAIN AMOUNTS IN NORTHWEST IA MOVING VERY SLOWLY E ALONG H850 FRONTAL ZONE.. WITH ZIPPER EFFECT DOWNSTREAM WITH NEW CONVECTION FIRING OVER NORTHEAST IA AND SOUTHWEST WI. CONVECTION ALSO ONGOING OVER EASTERN NE WITHIN THETA-E AND LLJ AXIS.. AND MOVING SLOWLY E/NE. ISOLD SHRA/TSRA HAVE BEEN DEVELOPING ACROSS FAR SOUTHEAST IA AND WEST CENTRAL IL AS PROFILERS SHOW BRANCH OF LLJ VEERING INTO THIS REGION. LATEST SFC ANALYSIS PLACES FRONTAL ZONE JUST INTO THE NORTHERN SECTIONS OF THE CWA AND EXTENDS WESTWARD TO LOW PRESSURE OVER NORTH CENTRAL NE. UPPER AIR CHARTS SHOW ZONAL FLOW ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST WITH SEVERAL SHORTWAVES EMBEDDED WITHIN MEANWHILE...CENTER OF LARGE HEAT DOME HAS SHIFTED INTO THE LOWER MISSISSIPPI VALLEY. ..05.. && .SHORT TERM...(TODAY AND TONIGHT)... MAIN CONCERNS ARE WITH TEMPS AND HEAT ADVISORY...AND SEVERE WX POTENTIAL. MODELS SUGGEST SFC FRONT SHOULD LIFT NORTH TODAY AS LEAD SHORTWAVE AND ASSOCIATED SFC LOW LIFTS FROM NORTHERN PLAINS INTO THE UPPER MIDWEST. BUT.. CONCERNED THAT ONGOING CONVECTION AND OUTFLOW WITH LARGE BUBBLE HIGH DEVELOPING IN NORTHWEST IA MAY IMPEDE NORTHWARD MOVEMENT SOME... MORE THAN CURRENTLY FORECAST BY MODELS AND CLOSER TO 06Z ETA/NAM WHICH SUPPRESSES IT BACK SOUTH EVEN TO NORTH OF INTERSTATE 80 AND CONSEQUENTLY BRINGS CONVECTIVE COMPLEX INTO THE NORTH/WEST LATE THIS MORNING AND AFTN. ATTIM.. BASED ON MSAS 3 HR PRESSURE CHG PLOT SHOWING BUBBLE HIGH WEAKENING HAVE DISCARDED THIS SOLUTION. FOLLOWED BLEND OF GFS/UKMET FOR FORECAST DETAILS... WHICH SUGGEST BULK OF CONVECTION TODAY AND THIS EVE WILL BE TO OUR NORTH/WEST WITH CAP HOLDING MUCH OF AREA WITH LITTLE FORCING ASIDE FROM LLJ AND ISOLD ELEVATED CONVECTION THIS MORNING IN THE SOUTH. MAIN IMPACTS FROM MID LEVEL SHORTWAVE EJECTING FROM THE NORTHERN PLAINS TO BE FELT TO OUR NORTH... BUT HAVE CONTINUED WITH CHC POPS FAR NORTH BEING IN CLOSER PROXIMITY TO WAVE AND TO ACCOUNT FOR POTENTIAL OF SOME HOLD UP ON FRONTAL ZONE LIFTING NORTH DUE TO OUTFLOW. WILL BE FAIR AMOUNT OF CONVECTIVE DEBRIS ACROSS THE NORTH WHICH WILL LIMIT MAX TEMPS THERE.. SO WILL HANG ON TO HEAT ADVISORY SOUTH OF HIGHWAY 30...BUT EXTEND THROUGH THIS EVE WITH MANY AREAS HOLDING ABOVE 80 DEGS ON HEAT INDEX VALUES PER HOURLY GRIDS. WILL HAVE TO WATCH THE I 80 CORRIDOR.. AS EXPECT SOME DEBRIS THIS MORNING BUT HOPING TO CLEAR OUT ENOUGH TO BOOST TEMPS TO NEAR WARM END OF GUIDANCE THIS AFTN... WHICH ALONG WITH DEWPTS NR 70/ L70S SUPPORTS HEAT INDICES NEAR 105. WILL BE CLOSE. THE SOUTH LOOKS PRETTY SAFE TO SEE HIGH TEMPS AT/JUST ABOVE WARM END OF GUIDANCE AND CONSEQUENTLY HIT HEAT ADVISORY WITH PEAK INDICES OF 105-110 DEGS. SHOULD ISOLD CONVECTION PERSIST LONGER .. OR MORE CONVECTIVE DEBRIS BE FOUND... THEN THEY TOO COULD STRUGGLE. MID LEVEL WAVE AND ASSOCIATED SFC LOW WILL PASS TO OUR NORTH TONIGHT WITH COLD FRONT MOVING INTO THE NORTH/WEST AFTER MIDNIGHT...REACHING VICINITY OF MISSISSIPPI RIVER 12Z TUE. UNFORTUNATELY THIS TIMING AS WE HAVE SEEN IN RECENT MONTHS NOT BENEFICIAL FOR SUSTAINING HEAVY RAINS IN DROUGHT STRICKEN AREAS OF FAR EASTERN IA AND NORTHWEST/WEST CENTRAL IL. THOUGHTS ARE MCS WITH HEAVY RAIN WITH POTENTIAL FOR SEVERAL INCHES TO MOVE INTO NORTH/WEST LATE EVE/EARLY MORNING BUT THEN LIKELY TO SEE PROPAGATION TO THE SOUTH AS IT DIVES INTO MORE MOIST/UNSTABLE AIRMASS. SO THE RICH (WESTERN CWA) GET RICHER AND THE POOR (REST OF US) MAYBE NOT GET ANY POORER BUT LIKELY ONLY TO SEE LIGHT TO POSSIBLY SOME MODERATE QPF. WILL HAVE SEVERE THREAT WITH MCS MAINLY NORTH/WEST FOR DAMAGING WINDS WITH ISOLD LARGE HAIL POSSIBLE. MIN TEMPS TRICKY WITH FRONT.. HAVE 10+ DEG GRADIENT FROM NORTHWEST (COOLEST) TO SOUTHEAST (WARMEST). ..05.. .LONG TERM (TUESDAY THROUGH SUNDAY)... COLD FRONT SHOULD BE IN THE FAR NORTHWEST OR NORTHWEST THIRD OF THE CWFA AT 12Z TUESDAY...AROUND THE MISSISSIPPI BY 18Z AND OUT OF THE CWFA BY 00Z WEDNESDAY. FRONT WILL BE ARRIVING DURING THE DIURNAL MINIMUM SO PRECIP AMOUNTS WILL BE QUITE LIGHT FOR THE SOUTHEAST 2/3RDS OF THE CWFA. THE LIKELY POPS REFLECT THAT MOST AREAS SHOULD SEE A LITTLE RAINFALL. HELD ON TO POPS TUESDAY EVENING JUST IN CASE FRONT IS SLOWER THAN EXPECTED. WEDNESDAY THROUGH SUNDAY TO BE QUIET AND DRY. DIURNAL CHANGE IN TEMPS ON TUESDAY SHOULD NOT BE ALL THAT MUCH WITH EXPECTED LIGHT RAIN. PLEASANT TEMPS/HUMIDITY LEVELS FOR WED/THURS WITH TEMPS WARMING WITH TIME FRIDAY THROUGH SUNDAY. ..08.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...HEAT ADVISORY FOR EASTERN IOWA SOUTH OF HIGHWAY 30 UNTIL 12 AM TUESDAY. IL...HEAT ADVISORY FOR NORTHWEST AND WEST CENTRAL ILLINOIS SOUTH OF HIGHWAY 30 UNTIL 12 AM TUESDAY. MO...HEAT ADVISORY FOR SCOTLAND AND CLARK COUNTIES UNTIL 12 AM TUESDAY. && 05/08
Hazardous weather outlook, Jul 25, 7:49 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 749 AM CDT MON JUL 25 2005 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 749 AM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL IOWA...SOUTHEAST IOWA...NORTHWEST ILLINOIS...NORTHEAST MISSOURI... NORTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTH CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT TODAY AND THIS EVENING FOR AREAS SOUTH OF HIGHWAY 30. HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL RESULT IN DANGEROUS AFTERNOON HEAT INDICES OF 105 TO 110 DEGREES. HEAT INDICES THIS EVENING WILL SLOWLY COOL INTO THE 80S BEFORE FALLING BELOW 80 DEGREES AFTER MIDNIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE FOUND OVER THE OUTLOOK AREA THIS MORNING. NO SEVERE WEATHER IS ANTICIPATED WITH THIS ACTIVITY. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...MAINLY NORTH OF HIGHWAY 30. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE...WITH THE MAIN THREAT BEING DAMAGING WINDS OF 60 MPH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD AREAS WEST OF THE MISSISSIPPI RIVER LATE THIS EVENING AND OVERNIGHT...AS A COLD FRONT MOVES INTO EASTERN IOWA. THERE IS A SLIGHT RISK THAT A FEW STORMS COULD BE SEVERE...MAINLY WEST OF A LINE FROM DUBUQUE...TO IOWA CITY...TO FAIRFIELD. TIMING OF THE SEVERE WEATHER THREAT WILL GENERALLY BE FROM 9 PM THROUGH 3 AM. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 MPH. HAIL UP TO NICKEL SIZE WILL BE A SECONDARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE ONGOING NORTH AND WEST OF A LINE FROM FREEPORT ILLINOIS TO KIRKSVILLE MISSOURI...AND OVERSPREAD THE ENTIRE AREA DURING THE DAY. SEVERE STORMS MAY BE POSSIBLE AS WELL. IF SEVERE STORMS DO OCCUR...HIGH WINDS WOULD BE THE PRIMARY THREAT. ANY LINGERING THUNDERSTORMS TUESDAY EVENING SHOULD DISSIPATE WITH SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT INTO TUESDAY MORNING.
In the hours before
Special weather statement, Jul 25, 10:09 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1009 AM CDT MON JUL 25 2005 IAZ040>042-051>054-063>068-076>078-087>089-098>099- ILZ001>002-007-009-015>018-024>026-034>035 -252200- BENTON IA-BUCHANAN IA-CEDAR IA-CLINTON IA-DELAWARE IA- DES MOINES IA-DUBUQUE IA-HENRY IA-IOWA IA-JACKSON IA- JEFFERSON IA-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA- LINN IA-LOUISA IA-MUSCATINE IA-SCOTT IA-VAN BUREN IA- WASHINGTON IA-BUREAU IL-CARROLL IL-HANCOCK IL- HENDERSON IL-HENRY IL-JO DAVIESS IL-MCDONOUGH IL- MERCER IL-PUTNAM IL-ROCK ISLAND IL-STEPHENSON IL- WARREN IL-WHITESIDE IL- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 678 IN EFFECT UNTIL 5 PM CDT FOR THE FOLLOWING AREAS IN ILLINOIS THIS WATCH INCLUDES 13 COUNTIES IN NORTH CENTRAL ILLINOIS BUREAU PUTNAM IN NORTHWEST ILLINOIS CARROLL HENRY JO DAVIESS MERCER ROCK ISLAND STEPHENSON WHITESIDE IN WEST CENTRAL ILLINOIS HANCOCK HENDERSON MCDONOUGH WARREN IN IOWA THIS WATCH INCLUDES 21 COUNTIES IN EAST CENTRAL IOWA BENTON CEDAR CLINTON IOWA JACKSON JOHNSON JONES LINN MUSCATINE SCOTT IN NORTHEAST IOWA BUCHANAN DELAWARE DUBUQUE IN SOUTHEAST IOWA DES MOINES HENRY JEFFERSON KEOKUK LEE LOUISA VAN BUREN WASHINGTON THIS INCLUDES THE CITIES OF...ALEDO...ANAMOSA...BETTENDORF... BURLINGTON...CARTHAGE...CEDAR RAPIDS...CLINTON...DAVENPORT... DUBUQUE...FAIRFIELD...FORT MADISON...FREEPORT...GALENA... HENNEPIN...INDEPENDENCE...IOWA CITY...KEOSAUQUA...KEWANEE... MACOMB...MANCHESTER...MAQUOKETA...MARENGO...MOLINE...MONMOUTH... MOUNT CARROLL...MOUNT PLEASANT...MUSCATINE...OQUAWKA... PRINCETON...ROCK FALLS...ROCK ISLAND...SIGOURNEY...STERLING... TIPTON...VINTON...WAPELLO AND WASHINGTON.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:37 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 38 min |
| Jul 24, 9:15 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 31 min |
| Jul 25, 10:40 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Scott | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.